American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Albert Ruiz and Antonio Viruel. Cohomological uniqueness, Massey products and the modular isomorphism problem for $2$-groups of maximal nilpotency class. Trans. Amer. Math. Soc. 365 (2013) 3729-3751.
Abstract, references, and article information
View Article: PDF

[2] Simon M. Goodwin and Gerhard Röhrle. Rational points on generalized flag varieties and unipotent conjugacy in finite groups of Lie type. Trans. Amer. Math. Soc. 361 (2009) 177-206. MR 2439403.
Abstract, references, and article information
View Article: PDF

[3] Persi Diaconis and I. M. Isaacs. Supercharacters and superclasses for algebra groups. Trans. Amer. Math. Soc. 360 (2008) 2359-2392. MR 2373317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Gustavo A. Fernández-Alcober and Alexander Moretó. Groups with two extreme character degrees and their normal subgroups. Trans. Amer. Math. Soc. 353 (2001) 2171-2192. MR 1814066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Pham Anh Minh. Essential cohomology and extraspecial $p$-groups. Trans. Amer. Math. Soc. 353 (2001) 1937-1957. MR 1813600.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] M. F. Newman and E. A. O'Brien. Classifying 2-groups by coclass. Trans. Amer. Math. Soc. 351 (1999) 131-169. MR 1458332.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] A. Caranti, S. Mattarei and M. F. Newman. Graded Lie Algebras of Maximal Class. Trans. Amer. Math. Soc. 349 (1997) 4021-4051. MR 1443190.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Michael Vaughan-Lee. The nilpotency class of finite groups of exponent $p$ . Trans. Amer. Math. Soc. 346 (1994) 617-640. MR 1264152.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Carlo M. Scoppola. Groups of prime power order as Frobenius-Wielandt complements . Trans. Amer. Math. Soc. 325 (1991) 855-874. MR 998129.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Wu Nan Chou. Classification of metabelian $p$-groups . Trans. Amer. Math. Soc. 294 (1986) 151-176. MR 819940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] R. J. Miech. The metabelian $p$-groups of maximal class. II . Trans. Amer. Math. Soc. 272 (1982) 465-474. MR 662046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. J. Miech. The metabelian $p$-groups of maximal class . Trans. Amer. Math. Soc. 236 (1978) 93-119. MR 0486126.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Michael R. Jones. A property of finite $p$-groups with trivial multiplicator . Trans. Amer. Math. Soc. 210 (1975) 179-183. MR 0444772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. J. Miech. Some $p$-groups of maximal class . Trans. Amer. Math. Soc. 189 (1974) 1-47. MR 0349835.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Susan Claire Dancs. Abelian subgroups of finite $p$-groups . Trans. Amer. Math. Soc. 169 (1972) 489-493. MR 0308258.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Marc W. Konvisser. $2$-groups of normal rank $2$ for which the Frattini subgroup has rank $3$ . Trans. Amer. Math. Soc. 165 (1972) 451-469. MR 0292939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] H. A. Bender. Determination of all the prime power groups containing only one invariant subgroup of every index which exceeds this prime number . Trans. Amer. Math. Soc. 26 (1924) 427-434. MR 1501288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] William Benjamin Fite. Prime power groups in which every commutator of prime order is invariant . Trans. Amer. Math. Soc. 16 (1915) 134-138. MR 1501005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] William Benjamin Fite. Some theorems concerning groups whose orders are powers of a prime . Trans. Amer. Math. Soc. 15 (1914) 47-50. MR 1500964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] G. A. Miller. Isomorphisms of a group whose order is a power of a prime . Trans. Amer. Math. Soc. 12 (1911) 387-402. MR 1500897.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] William Benjamin Fite. Irreducible linear homogeneous groups whose orders are powers of a prime . Trans. Amer. Math. Soc. 8 (1907) 107-112. MR 1500777.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] G. A. Miller. The groups of order $p\sp m$ which contain exactly $p$ cyclic subgroups of order $p\sp \alpha$ . Trans. Amer. Math. Soc. 7 (1906) 228-232. MR 1500745.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] William Benjamin Fite. Groups whose orders are powers of a prime . Trans. Amer. Math. Soc. 7 (1906) 61-68. MR 1500732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Lewis Irving Neikirk. Groups of order $p\sp m$, which contain cyclic subgroups of order $p\sp {m-3}$ . Trans. Amer. Math. Soc. 6 (1905) 316-325. MR 1500713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] G. A. Miller. Determination of all the groups of order $2\sp m$ which contain an odd number of cyclic subgroups of composite order . Trans. Amer. Math. Soc. 6 (1905) 58-62. MR 1500694.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Leonard Eugene Dickson. The subgroups of order a power of $2$ of the simple quinary orthogonal group in the Galois field of order $p\sp n=8l\pm 3$ . Trans. Amer. Math. Soc. 5 (1904) 1-38. MR 1500658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Leonard Eugene Dickson. Errata: ``The subgroups of order a power of $2$ of the simple quinary orthogonal group in the Galois field of order $p\sp n=8l\pm3$'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 1, 1--38; 1500658] . Trans. Amer. Math. Soc. 5 (1904) 551. MR 1500468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] G. A. Miller. On the groups of order $p\sp m$ which contain operators of order $p\sp {m-2}$ . Trans. Amer. Math. Soc. 3 (1902) 383-387. MR 1500608.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1